# SDR IPXA2025060662822

- Difficulty date: May 24, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 30,948 hours, 20,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536125
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, FLOOR PANEL 241XEF HAS AN INSERT AND COMPOSIT DAMAGED.  FABRICATED MCD FLOOR PANEL 241XEF, IAW .UPS SREO: B757-9692-REQ 001. FLOOR PANEL 241XEF INSTALLATION.
